zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Mean oscillation and commutators of singular integral operators. (English) Zbl 0404.42013

42B20Singular and oscillatory integrals, several variables
46E30Spaces of measurable functions
47B47Commutators, derivations, elementary operators, etc.
[1]Coifman, R. R., Rochberg, R., andWeiss, G., Factorization theorems for Hardy spaces in several variables.Ann. Math.,103 (1976), 611–635. · Zbl 0326.32011 · doi:10.2307/1970954
[2]Fefferman, C., andStein, E. M.,H p -spaces of several variables.Acta Math.,129 (1972), 137–193. · Zbl 0257.46078 · doi:10.1007/BF02392215
[3]Janson, S., On functions with conditions on the mean oscillation.Ark. Mat.,14 (1976), 189–190. · Zbl 0341.43005 · doi:10.1007/BF02385834
[4]John, F., andNirenberg, L., On functions of bounded mean oscillation.Comm. Pure Appl. Math. 14 (1961), 415–426. · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[5]Krasnosel’skiî, M. A., andRutickiî, Ya. B.,Convex functions and Orlicz spaces. (Translated from Russian) Groningen, (1961).
[6]Spanne, S., Some function spaces defined using the mean oscillation over cubes.Ann. Scuola Nom. Sup. Pisa 19 (1965), 593–608.
[7]Stein, E. M.,Singular integrals and differentiability properties of functions. Princeton 1970.Strömberg, J.-O., Bounded mean oscillation with Orlicz norms and duality of Hardy spaces.Institut Mittag-Leffler, Report 4, (1975).